Search results

Journal Article (3)

Journal Article
Shi, L.; Hof, B.; Rampp, M.; Avila, M.: Hydrodynamic turbulence in quasi-Keplerian rotating flows. Physics of Fluids 29 (4), 044107 (2017)
Journal Article
Lemoult, G.; Shi, L.; Avila, K.; Jalikop, S. V.; Avila, M.; Hof, B.: Directed percolation phase transition to sustained turbulence in Couette flow. Nature Physics 12 (3), pp. 254 - 258 (2016)
Journal Article
Shi, L.; Avila, M.; Hof, B.: Scale Invariance at the Onset of Turbulence in Couette Flow. Physical Review Letters 110, 204502 (2013)
Go to Editor View